# SDR SCNA00050

- Difficulty date: June 4, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 50,553 hours, 23,422 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 32167441
- Part serial: 442941
- Condition: Failed
- Location: Right Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF FROM LAS, THE AIRCRAFT WAS UNABLE TO PRESSURIZE.  THE FLIGHT CREW DUMPED FUEL AND RETURNED TO POINT OF ORIGIN LAS.  THE RIGHT PACK VALVE WAS REMOVED AND REPLACED, PRESSURE AND LEAK CHECK GOOD ON ENGINE RUN.
